

Date: Tuesday 14 May 2024

Venue: **School Library** 

Time: 5.00pm - 7.00pm

Invited: Jane Caforio (JR) (Chair), Michelle Pedlow (MP) (Deputy Chair/Board Secretary),

> Jane Rowlands (JR) (Principal), Matthew Wright (MWr) (Deputy Principal), Jemima Salisbury (JS) (staff member), Kim Powell (KP) (staff member), Owen Linehan (MH) (staff member), Rebecca Hunt (RH) (P&C Representative Co-Opted Member), Marcus Dabner (MD) (parent member), Sarah Lambert (SL)

(parent member), Kerrie Chapman (KC) (parent member), Alice Mills (AM)

**Apologies:** (parent member)

Mark Walters (MWa) (Deputy Principal/Board Secretary)

#### **Observer:**

TIME	ITEM	ACTION	WHO
5.00pm (5 mins)	Minutes from previous meeting - noted		JC
5:05pm (15 mins)	Item 1: Principal Report - JR  Annual report Industrial action impact on the school Swimming impact on the school:  • Discussion TheirCare:  • Reduction in number of parent communications  • Heating for Undercover Area  • TheirCare to be visible at P&C events School Photos:  • Feedback has been focused on price, view before paying  • School photos are in Banksia Absences:  • Increase in the number of people requesting time off for holidays Year 6 Camp:  • Successful camp new tradition where the school waves the students off  • Nanga Bush camp - Under new management where the usual activity providers aren't able to continue in the location.  • Feedback from the students is that the	Feedback to     Kapture on cost     and access to     photos before     buying them.	JR
F 20	camp was hugely successful  Item 2: Statement of Expectations and Terms	Statement of	ID.
5.20pm	of Reference - JR	expectations have been noted	JR



(5 mins)	- Outlines what we need to do as a school	Terms of	
	and what the Department provides to allow us to	reference noted	
	do.		
	- Statement of expectations presented and noted		
5.25pm	Item 3: Business Plan - JR	Business Plan	JR
(5 mins)	<ul> <li>Business Plan presented and noted</li> <li>Business Plan presented and noted</li> <li>Proposal to put out an executive summary each year with the priorities</li> </ul>	noted. Develop an executive summary on the business plan to send out to the community	J.,
5.30pm	Item 4: Finance - JR	Funding	JR
(10 mins)	<ul> <li>Presented One-Line Budget funding model</li> <li>Presented funding agreement</li> <li>Presented Student Centred Funding</li> <li>Discussion around funding for students for with special needs</li> <li>Discussion on the Complex Behaviour Support. With focus on students ADHD including processes</li> <li>Discussion about lower student numbers in Kindergarten and Preprimary and the long term planning for students numbers.</li> </ul>	Agreement noted	
5.40pm	Item 5: P&C Report - BC	Sarah volunteered to work with	RH
(15 mins)	<ul> <li>Presented P&amp;C funding with a purpose of being used for the basketball court</li> <li>Canteen update:         <ul> <li>Policies for P&amp;C including health and safety and template for incident reporting</li> </ul> </li> <li>Fundraising update:         <ul> <li>Mother's Day</li> <li>Comedy night</li> </ul> </li> <li>Events calendar to be reviewed</li> <li>Book Fair:         <ul> <li>Big response from the community. One Book Fair this year.</li> </ul> </li> <li>Sustainability:         <ul> <li>Recycling station, sustainability policy, composting</li> <li>Discussion around sustainability within the school. Intent is there, logistics are things that need to be worked through.</li> <li>Working Bee - WA Scouts are invited and the P&amp;C is putting on food</li> </ul> </li> </ul>	Sustainability with the P&C and the School	



	o P&C day this coming Friday		
5.55pm (15 mins)	<ul> <li>Item 6: Data Review - JS</li> <li>On-Entry Data testing was presented.</li> <li>Goal to improve reading against the state medium for 2025</li> <li>2024 Focus: (1) on embedding PLD and Hegarty programs in Kindergarten and Pre-primary (2) refine Talk for Writing (3) Focus on EALD students</li> <li>Discussion about the On-Entry test and comparing to state averages.</li> <li>Discussion around catering for EALD students</li> </ul>	For noting and discussion	JS
6.10pm (20 mins)	<ul> <li>Item 7: ICT - AI in schools - MP</li> <li>Presented Artificial Intelligence in primary schools - key considerations (2 Year road map)</li> <li>Discussion about AI in schools and being contemporary in how we manage and teach the students.</li> <li>Critical thinking and creative thinking are things that we need to focus on when using AI.</li> <li>Discussion about to bring parents on board with understanding and using AI.</li> <li>Tabled AI Road Map</li> <li>tabled IT budget and PL plan</li> </ul>	Investigate Professional Learning for teachers using Al. Take Al in schools road map to the Future Technology Committee. Consider including Mark McGinty	MP
6.30pm (10 mins)	Mark will be leading a review of the Behaviour and Engagement Policy.     Department has realised an updated Behaviour and Engagement	Behaviour and Engagement review committee. School Board volunteers: Bec, Sarah, Kim, Owen, Jemima	JR
7:00pm (10 mins)	<ul> <li>Item 10: other Business</li> <li>Parent option survey discussion - BC</li> <li>Forum redevelopment update - SO</li> <li>Basketball Courts, update expected soon - JR</li> <li>Rotary Proposal - Rotary School Values Award - JR</li> <li>Mandatory Training - JC</li> <li>Merit Certificates discussion - MB</li> </ul>	Investigate Rotary Award giving money to a foundation of the child's choice	SL JR JR JC MWr
	Thank you to Board Members		
	Meeting Close		
	Board Meeting Dates 2024  Term 2 Week 5 (14 May) and Week 9 (11 June)		



P&C Week 6 (21 May)	
Term 3 Week 7 (27 Aug)	
P&C Week 6 (20 August)	
Term 4 Week 4 (29 Oct) Week 8 (26 Nov)	
P&C Week 6 (12 November)	

School Board Sub-Committees	MEMBERS
Future Technology at Floreat Committee	Matthew Wright (Chair), Jane Rowlands, Gemma Cronan, Claire Shoebridge, Tony Brown, Michelle Pedlow, Marc French, Adam Georgiou, Jeremy Smyth, Paul Georgiades, Owen Linehan, Rebecca Hunt & Jemima Salisbury ( to update)
Behaviour and Engagement	Mark Walters; Penelope Hickman + TBA

<b>Board Members</b>	Туре	Length of Term	Expiry
Jane Rowlands	Principal	NA	NA
Jane Caforio	Chair	3 years	End T1 2025
Matthew Wright	Deputy Principal	3 years	End T2 2026
Kim Powell	Staff Member	3 years	End T2 2026
Jemima Salisbury	Staff Member	2 years	End T3 2025
Owen Linehan	Staff Member	9 months (remainder of Michelle Hart's term)	End T3 2024
Sarah Lambert	Parent	3 years	End T4 2026
Michelle Pedlow	Parent	1 year	End T4 2024
Kerrie Chapman	Parent	2 years	End T1 2024
Alice Mills	Parent	2 Years	End T1 2025
Marcus Dabner	Parent	3 years	End T1 2025

#### **Actions Register**

Action	Who	Date
DEI response to survey ongoing.	JR	Ongoing
Distribute training links to Mandatory Training-Board members to complete before the next meeting.	MWa	
Forum redevelopment	JC and SL	



Feedback to Kapture on cost and access to photos before buying them.	JR	
Sarah volunteered to work with Sustainability with the P&C and the School	SL	
Investigate Professional Learning for teachers using Al. Take Al in schools road map to the Future Technology Committee. Consider including Mark McGinty	MWr	
Establish a Behaviour and Engagement review committee.	MWa	
Investigate Rotary Award giving money to a foundation of the child's choice	JR	

Majorio

Jane Rowlands

**Board Chair** 

Jane Caforio

27/08/2024

Principal

Jane Rowlands

27/08/2024